liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Existence and uniqueness for frictional incremental and rate problems - sharp critical bounds
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska högskolan.
University of Lisbon, Portugal.
Zagazig University, Egypt.
2016 (Engelska)Ingår i: Zeitschrift für angewandte Mathematik und Mechanik, ISSN 0044-2267, E-ISSN 1521-4001, Vol. 96, nr 1, s. 78-105Artikel i tidskrift (Refereegranskat) Published
Resurstyp
Text
Abstract [en]

We investigate frictional contact problems for discrete linear elastic structures, in particular the quasistatic incremental problem and the rate problem. It is shown that sharp conditions on the coefficients of friction for unique solvability of these problems are the same. We also give explicit expressions of these critical bounds by using a method of optimization. For the case of two spatial dimensions the conditions are formulated as a huge set of non symmetric eigenvalue problem. A computer program for solving these problems was designed and used to compute the critical bounds for some structures of relative small size, some of which appeared in the literature. The results of a variety of numerical experiments with uniform and non uniform distributions of the frictional properties are presented. (C) 2015 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Ort, förlag, år, upplaga, sidor
WILEY-V C H VERLAG GMBH , 2016. Vol. 96, nr 1, s. 78-105
Nyckelord [en]
Coulomb friction; quasistatic and rate problems; existence/uniqueness; sharp critical bounds; finite elements
Nationell ämneskategori
Beräkningsmatematik
Identifikatorer
URN: urn:nbn:se:liu:diva-124481DOI: 10.1002/zamm.201400143ISI: 000367732000007OAI: oai:DiVA.org:liu-124481DiVA, id: diva2:899709
Tillgänglig från: 2016-02-02 Skapad: 2016-02-01 Senast uppdaterad: 2017-11-30

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Andersson, Lars-Erik

Sök vidare i DiVA

Av författaren/redaktören
Andersson, Lars-Erik
Av organisationen
Matematik och tillämpad matematikTekniska högskolan
I samma tidskrift
Zeitschrift für angewandte Mathematik und Mechanik
Beräkningsmatematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 260 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf